# SDR ABXA2025911223

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 117,467 hours, 34,917 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, UNWANTED FUEL TRANSFER FROM RIGHT MAIN TANK TO CENTER TANK DURING CRUISE. PROBLEM PERSISTED THROUGHOUT THE ENTIRE FLIGHT.  PRESSURIZED FWD & AFT RH FUEL PUMPS FOR 1 HOUR PER FIM 28-21 F/T 821. NO FUEL TRANSFER OBSERVED. SYSTEM IS CONSIDERED OK AT THIS TIME.
